Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Sorgenfrey line is not an elastic space


Author: Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 38 (1973), 665-666
MSC: Primary 54E20; Secondary 54G20
DOI: https://doi.org/10.1090/S0002-9939-1973-0317286-8
MathSciNet review: 0317286
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the Sorgenfrey line is an example of a paracompact monotonically normal space which is not elastic. We also give a class of examples of elastic spaces which are not linearly stratifiable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20, 54G20

Retrieve articles in all journals with MSC: 54E20, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0317286-8
Keywords: Elastic, monotonically normal, paracompact, Sorgenfrey line, linearly stratifiable
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society